# SDR UPS02438261

- Difficulty date: April 15, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT COMPT - BS 1800 S-41L TO 42L FRAME UPPER CHORD FOUND CRACKED.  AFT COMPT BS 1800 BETWEEN STR 38L TO 42L FRAME REPAIRED AS PER SRM 53-10-04 FIG 66.
